Alert archive / California / Flash Flood Warnings in 2025
Flash Flood Warning 27, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Nov 15, 2025, 10:09 AM PST for San Bernardino County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2025, 10:09 AM PST (18:09 UTC)
- Expired
- Nov 15, 2025, 1:15 PM PST
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 48 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 10:49 AM PST | RAIN 0.55 | 4 N Rancho Cucamonga, CA | Mesonet station DECC1 4.2 N Rancho Cucamonga reported 0.55 inches of rainfall from 9:49 AM to 10:49 AM. |
| Nov 15, 11:00 AM PST | RAIN 0.69 | 1 Nw Mt Baldy, CA | Mt. Baldy Observation station reported 0.69 inches of rainfall from 10 am to 11 am. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 6.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
651
WGUS56 KSGX 151809
FFWSGX
CAC071-152115-
/O.NEW.KSGX.FF.W.0027.251115T1809Z-251115T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
1009 AM PST Sat Nov 15 2025
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
The Bridge Fire burn scar in...
San Bernardino County in southern California...
* Until 115 PM PST.
* At 1009 AM PST, Doppler radar and automated rain gauges indicated
heavy rain falling over the Bridge Fire burn scar. Between 0.5 and
1 inch of rain has fallen. The expected rainfall rate is 0.5 to
0.75 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
Excessive rainfall over the burn scar will result in debris flows
through canyons surrounding Mount Baldy. The debris flow can consist
of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding in and around the Bridge Fire burn
scar.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of areas in and around
the Bridge Fire burn scar.
* Some locations that will experience flash flooding include...
Fontana, Wrightwood, Hwy 2 Between Phelan And Wrightwood, I-15
Through The Cajon Pass, Rancho Cucamonga, Upland, Hwy 138 Between
I-15 And Hwy 2, Pinon Hills, Phelan and San Antonio Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Bridge Fire burn scar. Severe debris flows can also
be anticipated across roads. Roads and driveways may be washed away
in places. If you encounter flood waters...climb to safety.
&&
LAT...LON 3412 11769 3429 11765 3446 11766 3441 11746
3411 11746
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-0.75 INCHES IN 1 HOUR
$$
KW1 follow-up statement
463
WGUS76 KSGX 152117
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
117 PM PST Sat Nov 15 2025
CAC071-152127-
/O.EXP.KSGX.FF.W.0027.000000T0000Z-251115T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
117 PM PST Sat Nov 15 2025
...FLASH FLOOD WARNING FOR THE BRIDGE FIRE BURN SCAR HAS EXPIRED FOR
SAN BERNARDINO COUNTY...
Flood waters have receded. Heavy rain will return over the next few
hours and another warning may be required. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 1000 PM PST Saturday for a
portion of Southwest California.
&&
LAT...LON 3412 11769 3429 11765 3446 11766 3441 11746
3411 11746
$$
KWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 8:55 AM PST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 15, 8:55 AM PST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
855 AM PST Sat Nov 15 2025
.SYNOPSIS...
A Pacific storm will continue to impact the region through the
weekend. Heavier and more widespread precipitation will develop
this morning, including a chance of thunderstorms. The weather
pattern will remain active with another winter storm expected to
impact the region for Monday into Tuesday with another system
expected to impact the region later next week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.Morning Update...
Widespread light to moderate showers continue to overspread the
area this morning as the area of low pressure off the coast slowly
moves northeastward toward Southern California. Hourly rain rates
west of the mountains have generally been near 0.20"/hr, with
some spots near over one third of an inch. The heaviest rainfall
with the storm system is currently moving onshore, so we can
expect the most intense rain to occur across our region late
morning into the early afternoon. Models show more intermittent
showers occurring by the evening into the overnight hours. Hi-res
models show the heaviest showers will be possible around the San
Diego metro areas, where some post-frontal showers may produce
hourly rain rates near 0.50"/hr. Not too much in way of
thunderstorm activity is noted this morning, but a slight chance
remains in the forecast through the night.
The forecast remains on track for isolated shower activity to
remain into Thursday, mainly along and west of the mountains. We
will continue to monitor the next weaker storm system that will
move into the area on Monday and Tuesday, as well as a possible
third weather system by later next week.
.Previous Discussion...
Scattered mostly light showers continue to lift north across the
region this morning with rainfall rates generally 0.10 inch per
hour or less. However, that will change drastically later this
morning as the upper level closed low currently around 300 mi west
of San Diego drifts eastward and a vort max lifts north over So
Cal. This forcing combined with forecast Integrated Vapor
Transport (IVT) of over 500 kg/m/s and PW near 1.5" will produce
widespread moderate to heavy precipitation today, mainly between 6
AM and 4 PM. Rainfall rates for urban areas are forecast to peak
around 0.30-0.50"/hr, and as high as 0.80"/hr on the south facing
mountain slopes. There is a 15-30% chance of thunderstorms today
as well, which could produce locally higher rainfall
rates/amounts. Rainfall rates of this intensity will likely
produce roadway flooding, especially in poor drainage areas, and
bring a threat of mud and debris flows in and below the recent
burn scars. A Flood Watch remains in effect from 4 AM through 10
PM today.
Additional total rainfall through Sunday evening will be around
1.50-2.25" for the coasts and valleys, 2-4" for the mountains,
and 0.50-0.80" for the deserts. Snow levels will remain above
7500 ft through the day, lowering to 6500-7000 ft tonight into
Sunday morning, then rising to around 7500-8000 ft during the day
Sunday, with snowfall totals of 1-4" above 7500 ft.
Rain turns to scattered showers this evening, some of which could
be heavy as thunderstorm chances continue, then weaken and become
more isolated Sunday morning. Isolated light showers will persist
through the day Sunday into Monday morning. We may get a brief
break late Monday morning before the next round of precipitation
moves in sometime during afternoon, heaviest and most widespread
late Monday into Tuesday morning. This second system will be
another slow mover with precipitation lingering into Wednesday. A
weak Atmospheric River is forecast to accompany this system, but
there is still a lot of spread in total rainfall amounts. For the
coasts and valleys, NBM 25th to 75th percentile precipitation
range anywhere from 0.10-0.20" on the dry end to around 1-1.5" on
the wet end. The chance of 48 hr rainfall totals exceeding 0.50"
is around 45-65%, and chance of exceeding 1" is 25-50%, lowest in
the Inland Empire. Snow levels with this storm will be lower,
falling to 5500-6000 ft Monday night, then rising to 6000-6500 ft
for Tuesday afternoon into Wednesday. Drier weather will then
follow for Wednesday afternoon through Thursday morning.
For the next potential storm later in the week, huge uncertainty
remains. Ensembles are split about 50/50 on the low tracking south
just off the coast (wetter) versus a more inside track (drier),
and a few ensemble members are completely dry. The timing is also
questionable, with precipitation onset as early as Thursday
afternoon and as late as Friday morning or afternoon.
Aside from precipitation, high temperatures will range from
around 10 to 20 degrees below normal through much of the week
with periods of breezy southwest to west winds as each storm
system moves through.
&&
..AVIATION...
151630Z...-SHRA with cloud bases 3500-7000 feet MSL with occasional
+RA with bases down to 1000-2000 feet and vis 1-5SM will continue
into this afternoon. 15% chance TSRA, highest for the coast and in
inland valleys through 22Z, then 25% chance TSRA migrates inland
after about 21Z. Precip decreases and associated CIG/VIS reductions
begin to lift from south to north after 23Z, with SCT -SHRA and ISO
-TSRA continuing through 05Z. ISO-SCT -SHRA thereafter with BKN
clouds based around 2500-3500 feet MSL.
Frontal band to bring south to southeast winds gusting 20-30 kts
west of the mountains, highest along coast, through 22Z. Winds turn
southwesterly after about 20Z and diminish along the coast, while
WSW gusts 25-40 kts pick up over mtns and desert slopes through
tonight.
Another round of heavier SHRA along the coasts and valleys along
with breezy southeast winds possible after 08Z Sun, bringing lowered
bases and reduced VIS, with high res guidance indicating highest
chances in SD County for impacts.
&&
.MARINE...
South winds 15-25 kts through 21Z will bring steep, mixed seas 5-8
feet throughout the coastal waters. See the Small Craft Advisory for
details. Winds become west-southwesterly and weaken after 21Z.
Additionally, heavy rain will lead to reduced visibility and
thunderstorms embedded within the rain resulting in gusty, erratic
winds, lightning, and possible waterspouts. A Marine Weather
Statement in effect through today contains more details.
Winds strengthen again Monday afternoon ahead of the next storm
system. There is still some uncertainty in exact intensity of winds,
but gusts in excess of 20 knots are possible along with another
round of precipitation.
&&
.BEACHES...
West swell 4-5 feet will combine with a south wind swell to create
elevated surf 4-6 feet with local sets to 7 feet through the late
afternoon. Additionally, there is a chance (20-30%) for
thunderstorms through late this afternoon. See the Beach Hazards
Statement for more.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement until 3 PM PST this afternoon for Orange
County Coastal Areas-San Diego County Coastal Areas.
Flood Watch through this evening for Apple and Lucerne Valleys-
Coachella Valley-Orange County Coastal Areas-Orange County
Inland Areas-Riverside County Mountains-San Bernardino
County Mountains-San Bernardino and Riverside County
Valleys-The Inland Empire-San Diego County Coastal Areas-
San Diego County Deserts-San Diego County Mountains-San
Diego County Valleys-San Gorgonio Pass near Banning-Santa
Ana Mountains and Foothills.
PZ...Small Craft Advisory until 4 PM PST this afternoon for Coastal
Waters from San Mateo Point to the Mexican Border and out
to 10 nm-Waters from San Mateo Point to the Mexican Border
Extending 10 to 60 nm out including San Clemente Island.
&&
UPDATE...APR
PUBLIC...SS
AVIATION/MARINE...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 8:18 PM PST | Beach Hazards Statement | SGX | Orange, San Diego | 19 hr |
| Nov 15, 4:31 AM PST | Special Marine Warning | SGX | 59 min | |
| Nov 15, 8:00 AM PST | Areal Flood Advisory | SGX | San Bernardino | 116 min |
| Nov 15, 8:34 AM PST | Areal Flood Advisory | SGX | Orange, Riverside | 118 min |
| Nov 15, 8:47 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 117 min |
| Nov 15, 9:45 AM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 118 min |
| Nov 15, 10:50 AM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino | 116 min |
| Nov 15, 10:55 AM PST | Areal Flood Advisory | SGX | San Diego | 2 hr |
| Nov 15, 11:23 AM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino | 119 min |
| Nov 15, 12:50 PM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 119 min |
| Nov 15, 1:20 PM PST | Areal Flood Advisory | SGX | Orange | 119 min |
| Nov 15, 2:01 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino | 119 min |
| Nov 15, 2:06 PM PST | Areal Flood Advisory | SGX | San Diego | 2 hr |
| Nov 15, 2:23 PM PST | Areal Flood Advisory | SGX | Riverside | 119 min |
Nearby
Flash Flood Warnings in California, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.